# SDR AWXA200201029

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,488 hours, 49,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE L-2 DOOR INTERIOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR EMERGENCY EXIT LIGHT BATTERY PACK IAW 33-51-01, OPERATIONAL CHECK WAS GOOD.
